# SDR EIAA200900078

- Difficulty date: June 12, 2009
- Submitted: June 13, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 510-520, LBL 11 SEAT TRACK CORRODED BEYOND LIMITS.  ORIG THICKNESS 0.090" REMAINING, 0.025" REMOVED DAMAGED TIE DOWN TRACK AS PER SRM 51-30-02, FABRICATED NEW TRACK PER BOEING DWG 65B38260 SHT 1 AND INSTALLED PER SRM 51-30-02.
